| Model Number |
D087031 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Innovative health, llc became aware on 05-oct-2021 of a report from (b)(6) medical center on a viewflex xtra ice device that experienced a bent tip while in use during a procedure.No patient injuries were reported.Additional feedback from the hospital was unavailable.Upon receipt of the device, the distal tip was found to be broken.The fractured tip remained attached to the device.No further damage was identified on the device.
Event or Problem Description
The tip of this device was reported to be bent.No patient injuries were reported.